MathSciNet Relay Station
MathSciNet bibliographic data
MR2350784 11M06 (11M26)
Farmer, David W.; Gonek, S. M.; Hughes, C. P. The maximum size of $L$-functions. J. Reine Angew. Math. 609 (2007), 215–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement